MAUDE Adverse Event Report: IRRIMAX CORPORATION IRRISEPT ANTIMICROBIAL WOUND LAVAGE; JET LAVAGE

IRRIMAX CORPORATION IRRISEPT ANTIMICROBIAL WOUND LAVAGE; JET LAVAGE
Model Number ISEPT-450-USA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction to Medicinal Component of Device (4574)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was reported to the manufacturer on 04mar2025 (event occurrence was during year 2022 - exact date unknown).Contact with the or director found that the product has been used consistently for approximately 3 years.While the reported patient condition can develop with cardiac procedures and no direct correlation to the product has been identified, the event was assessed to qualify as a reportable event and is lodged for completeness.This report is based upon information provided to the manufacturer.Blank fields indicate that the information was not provided by physician reporting the event, was not available, or was not applicable.This report does not constitute an admission to or conclusion by fda, the manufacturer, or its employees or agents that the device, the manufacturer, or its employees or agents caused, contributed in any way to, or any way is connected with the event(s) described in this report.The previous paragraph shall be included in any information or report disclosed to the public including information or reports provided under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, it was reported that a patient underwent cardiac surgery where irrisept was used for irrigation.According to the event information provided, the product was used in the procedure and due to the surgical conditions present, the fluid was believed to have come into contact with the patient intravascularly.The patient presented increased values of lactic acid which was treated and resolved.It was also stated that these issues date back to 2022.No additional patient harm or intervention was required or reported.No other information about the patient was provided.Irrimax advised that irrisept should not be used when potential for intravascular injection is possible as the product labeling states "not for injection".

Brand Name
IRRISEPT ANTIMICROBIAL WOUND LAVAGE
Common Device Name
JET LAVAGE
Manufacturer (Section D)
IRRIMAX CORPORATION
1665 lakes parkway, suite 102
lawrenceville, ga GA 30043 5879
Manufacturer (Section G)
MEDLINE INDUSTRIES (MUNDELEIN PACKAGING)
1 medline place
mundelein IL 60060
Manufacturer Contact
rick holecek
1665 lakes parkway, suite 102
lawrenceville, GA 30043-1079
7708078445
MDR Report Key21756123
Report Number3005706359-2025-00003
Device Sequence Number21247367
Product Code FQH
UDI-Device Identifier10842351190002
UDI-Public10842351190002
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K210536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberISEPT-450-USA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown